Wisdom tooth extraction

Questions and answers on "Wisdom tooth extraction"

I recently had my wisdom teeth removed and was given a prescription of T3 and Ibuprofen , it’s been 5 days and my facial swelling is slowly going...

doctor1 MD

hi
as per the information provided by you , the nausea and vomiting is due to the common side effect of the antibiotic and painkiller you have been...

Read Full Thread   Ask a Doctor Now

Hi, my name is Emma. I am 38 and had three wisdom teeth removed under local anaesthetic three days ago - two upper and one lower tooth . I am...

doctor1 MD

hi emma,

First of all you went for extraction that too 3 teeth in a sitting.
this is not advisable.
second thing the medicine Ornidazole antibiotic...

Read Full Thread   Ask a Doctor Now

I had my wisdom teeth removed on Monday. It is not Friday and up until now I had no pain or other symptoms. Today the pain was fairly bad (on a...

doctor1 MD

Dear Wennndyx3,
It is possible to have a side effect of the drug you have taken. However the pain occuring after 4 days of surgery could be an...

Read Full Thread   Ask a Doctor Now

Recent questions on Wisdom tooth extraction


Ask Question
Doctor Image
MD

Hi, I am Dr. Andrew Rynne (Family Physician). I will be guiding you through the process. Please write your question below.

Related Drugs/Medications
Related Treatment/Therapy
Related Lab Tests